Journal of Informatics and Mathematical Sciences

The Journal of Informatics and Mathematical Sciences is being regularly published since 2009. Its aim is to publish the original research articles pertaining to various branches mentioned below

  • Algebra
  • Analysis
  • Applications of Mathematics to Various Branches of Engineering
  • Approximation Theory
  • Artificial Intelligence
  • Artificial Intelligence and Pattern Recognition
  • Bayesian Statistics
  • Big Data
  • Biological Computing
  • Cloud, P2p & Mobile Computing
  • Coding Theory
  • Cognitive Informatics
  • Combinatorial Optimization
  • Computability and Computer Complexities
  • Computational Aspects of Geometry and Algebra
  • Computational Mathematics
  • Computer Aided Design
  • Computer Architecture and Systems
  • Computer Networks and Communications Security
  • Computer Networks and Distributed Computing
  • Computer Science
  • Control Theory
  • Cryptography
  • Data Science and Management
  • Decision Sciences
  • Decision Support Systems
  • Dynamical Systems
  • Education
  • Education and Teaching 
  • Education and Learning
  • Electronic Commerce
  • Electronic Sciences
  • Electronic Supply Chain Management
  • Entrepreneurial Management
  • Ethics of Big Data
  • Evolutionary Computing
  • Expert Systems and Artificial Intelligence
  • Exploratory Data Analysis
  • Functional Equations
  • Fuzzy Set Theory
  • Game Theory
  • Geometry and Topology
  • Gis and Applications
  • Graphics & Animation
  • Green and Cloud Computing
  • Green Computing
  • Health Care Management
  • Information Security & Cryptosystems
  • Information Technology
  • Information Theory
  • Insurance & Risk Management
  • Intelligence Transportation System
  • Internet of Things (IoT)
  • Legal Studies & Business Ethics
  • Leisure & Sports Management
  • Loud Computing in Business Intelligence
  • Mathematical Economics
  • Mathematical Linguistics
  • Mathematical Logic
  • Mathematical Modelling
  • Mathematical Physics
  • Mathematical Theory of Artificial Intelligence
  • Mathematics Education
  • Mechanics
  • Microwave Theory & Techniques
  • Modeling and Simulation
  • Multimedia & Simulation
  • Nanoengineering and Applications
  • Nanoscience
  • Network Protocol Evaluation
  • Next Generation Sequencing
  • Number Theory
  • Numerical Analysis
  • Operation Research Including Reliability Theory and Queueing Theory
  • Optimization Theory
  • Organization Management
  • Parallel Computing and Artificial Neural Network Theory
  • Precision Agriculture
  • Probability Theory and Statistics
  • Quantum Cognition
  • Sensor Networks
  • Smart Analytics
  • Social Network Analysis
  • Software Systems
  • Statistics
  • Stochastic Process
  • Sustainability and Efficiency
  • Sustainable Computing and Technologies
  • Text Mining
  • Theory and Algorithms Areas
  • Ubiquitous Computing
  • Visualization Analytics
  • Wireless Communication
  • Wireless Sensor Networks

To ensure speedy publication, only articles which are sufficiently well presented, containing significant results and not requiring major revisions will be considered. Papers are accepted only after Peer Review.

Editorial decisions on the acceptance or otherwise are taken within 4 to 8 weeks (two months) from the date of receipt of the paper.

The journal is also publishing survey articles giving details of research progress made in a specific area during the last three decades.

 



Vol 13, No 2 (2021)

Table of Contents

Research Articles

A Mathematical Study on Coronavirus Model with Two Infectious States PDF
V.S.V. Naga Soundarya Lakshmi, A. Sabarmathi 71 - 81
Design and Implementation of a Novel IoT Carbon Monoxide Detection System Using IP-based WiFi Location PDF
Hadj Zerrouki, Mourad Hadjila, Salima Azzaz-Rahmani 83 - 95
Stochastic Integrals and Random Sums of Power Contractions in Systemics PDF
Constantinos T. Artikis, Panagiotis T. Artikis 97 - 103
Fuzzy Soft Positive Implicative Hyper BCK-Ideals PDF
Tolesa Dekeba Bekele 105 - 117
A New Generalization of Gegenbauer Polynomials PDF
Umar Muhammad Abubakar 119 - 128


eISSN 0975-5748; pISSN 0974-875X